Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have a red bulb, almost like a blister, on the tip of my penis. Is it herpes?

I have a red bulb, almost like a blister, on the tip of my penis (right on top of the hole.) It doesn t burn when I urinate and I m able to ejaculate just fine (though, to be honest, I ve refrained from doing it because I m afraid) I haven t experienced any itching or burning sensations. I haven t found any blisters or warts of any kind and there isn t a rash. I also haven t had any discharges. Please help! I don t know what this thing is and I m terrified of what it might be! I m 19 and sexually active. I don t think it s herpes but I m not sure. Thank you!
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic
you may be having some kind of a cyst which is common at the site (owing to abundance of tyson's glands). get yourself personally checked by a dermatologist. If it actually turns out to be a cyst it can be eaily taken care of by simple surgery.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor